# SDR UPS01836570

- Difficulty date: July 12, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 AFT PIT FS 1220 L32R-L33R ZEE FITTING HAS CORROSION. REMOVED CORROSION IAW DC8 SRM 51-1-8. FOUND MAT'L OUT OF LIMITS IAW DC8 SRM 53-2-0. REMOVED FITTING IAW DC8 SRM 51-1-20D. RECEIVED NEW FITTING P/N 3755840-1 LOCATED AND DRILLED HOLES IAW DC8 SRM 51-1-24 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.
